# SDR UIEA2014021200053

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 6,306 hours, 1,143 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J, B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT VERY LOW SPEED, NR 4 ENG ROLLED BACK TO IDLE.  DURING TAKEOFF REJECTION THERE WAS A BURNING ODOR FOR APPROXIMATELY 20 SECONDS IN THE AIR CONDITIONING SYS & THEN THE ODOR DISSIPATED COMPLETELY.  ACCOMPLISHED INLET & EXHAUST INSPECTION, NO DAMAGE NOTED.  ALSO ACCOMPLISHED TASK 72-11-02-700-803 THROTTLE RESOLVER TEST, PASSED.  ACCOMPLISHED FMC SERVO TEST, PASSED..  ACCOMPLISHED POWER ASSURANCE HIGH POWER RUN IAW AMM 71-00-00.  IAW MCC & POWER PLANT ENGINEERING, PERFORMED SMOKE & FUMES INSPECTION IAW AMM 71-00-00-200-804-600, WITH NO FINDINGS.
